MathSciNet Relay Station
MathSciNet bibliographic data
MR1637626 41A55 (65D32)
Xu, Yuan Minimal cubature formulae for a family of radial weight functions. Adv. Comput. Math. 8 (1998), no. 4, 367–380.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement